# SDR QXEA0200529

- Difficulty date: March 30, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 2,231 hours, 2,659 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 401020101
- Condition: Faulty
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX - WHILE CLIMBING THROUGH 9,000 - 10,000 FT, CREW RECEIVED A DOOR WARNING FOR THE TYPE 2/3 EMERGENCY EXIT.  AIRCRAFT RETURNED TO FIELD.  DOOR WARNING WENT GREEN WHILE PASSING THROUGH 6,000 FT.  MAINTENANCE INSPECTED AIRCRAFT AND REPLACED THE FORWARD EMERGENCY DOOR PROXIMITY SWITCH.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
